Q and A

Question

How long should I take Isoniziad for?

I’ve been on meds for 3 months. I went back to clinic a few weeks ago and they told me I needed to take isoniazid. Taking them makes me vomit. How long do I have to take them for?

Answer

Thanks for getting in touch.

Isoniziad is sometimes given to people with HIV as a prophylaxis for tuberculosis. A prophylaxis is a medication you take to prevent, rather than treat an illness or infection. So you are taking Isoniziad to prevent getting TB.

You will need to ask your doctor how long you will need to take it for. And discuss the side effects with them.


Information on this website is provided by treatment advocates and offered as a guide only. Decisions about your treatment should always be taken in consultation with your doctor.

Leave a Reply

Your email address will not be published. Posting rules. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>